# SDR MALA000770

- Difficulty date: December 26, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: NONE
- Part serial: NONE
- Condition: Separated
- Location: Lt Side Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,500 WITH A CABIN ALT OF AT 1000 AND 5.5 PSI,  A SQUEAL DEVELOPED IN THE FRONT LT SIDE WINDOW.  DESCENDING REDUCED CABIN PRESSURE, SQUEAL WENT AWAY AT ABOUT 1.3 PSI.  MAINTENANCE FOUND LEFT SIDE WINDOW SEAL SEPARATING, SEALED LT SIDE WINDOW IAW SAAB AMM 56-10-10-8-1.  OPS CHECK GOOD.
